Alert archive / Minnesota / Severe Thunderstorm Warnings in 2016

Severe Thunderstorm Warning 22, NWS La Crosse, WI

June 9, 2016Mower County, Minnesota

NWS La Crosse, WI issued this severe thunderstorm warning at Jun 9, 2016, 4:45 AM CDT for Mower County, Minnesota. It was in force for 39 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 9, 2016, 4:45 AM CDT (09:45 UTC)
Expired
Jun 9, 2016, 5:24 AM CDT
In force
39 min
Issued by
NWS La Crosse, WI
Area
Storm-based polygon
Hail
1.0 in
Wind
50.0 mph

County Mower County, MN

The radar

The La Crosse radar (KARX), 139 km from the middle of the area, began a volume at 09:49 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 9, 4:45 AM CDTHAIL 14 W Austin, MNHAIL 1.0 TO 1.25 INCHES
Jun 9, 4:50 AM CDTHAIL 1Austin, MN

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 0 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Minneapolis, MN (KMPX), launched 00:00Z, 9.8 hours before the alert went out and 147 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Minneapolis, MN at 00:00Z on 2016-06-09Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Minneapolis, MN at 00:00Z on 2016-06-09The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 57 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
2437 m above ground
0-6 km bulk shear
45 kt
0-1 km storm-relative helicity
57 m²/s²
0-3 km storm-relative helicity
240 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

695 
WUUS53 KARX 090945
SVRARX
MNC099-091045-
/O.NEW.KARX.SV.W.0022.160609T0945Z-160609T1045Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE LA CROSSE WI
445 AM CDT THU JUN 9 2016

THE NATIONAL WEATHER SERVICE IN LA CROSSE HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHERN MOWER COUNTY IN SOUTHEASTERN MINNESOTA...

* UNTIL 545 AM CDT

* AT 444 AM CDT...A SEVERE THUNDERSTORM WAS 3 MILES NORTHWEST OF
  AUSTIN... MOVING SOUTHEAST AT 15 MPH.

  HAZARD...QUARTER SIZE HAIL. 

  SOURCE...RADAR INDICATED. 

  IMPACT...DAMAGE TO VEHICLES IS EXPECTED. 

* THIS SEVERE THUNDERSTORM WILL BE NEAR...
  LYLE AROUND 515 AM CDT. 
  ROSE CREEK AROUND 520 AM CDT. 
  ADAMS AROUND 540 AM CDT. 

OTHER LOCATIONS IMPACTED BY THIS SEVERE THUNDERSTORM INCLUDE LANSING...
MAPLEVIEW...ELKTON...TAOPI AND I 90 EXIT 187.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

PREPARE IMMEDIATELY FOR LARGE HAIL AND DEADLY CLOUD TO GROUND
LIGHTNING. SEEK SHELTER INSIDE A WELL-BUILT STRUCTURE. STAY AWAY FROM
WINDOWS.

TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.

&&

LAT...LON 4375 9305 4378 9302 4358 9254 4350 9262
      4350 9296 4356 9305
TIME...MOT...LOC 0944Z 306DEG 14KT 4366 9300 

HAIL...1.00IN
WIND...<50MPH
 
$$

DAS
4 follow-up statements
153 
WWUS53 KARX 090956
SVSARX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LA CROSSE WI
456 AM CDT THU JUN 9 2016

MNC099-091045-
/O.CON.KARX.SV.W.0022.000000T0000Z-160609T1045Z/
MOWER MN-
456 AM CDT THU JUN 9 2016

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 545 AM CDT
FOR SOUTHERN MOWER COUNTY...

AT 453 AM CDT...A SEVERE THUNDERSTORM WAS LOCATED OVER AUSTIN...MOVING
SOUTHEAST AT 15 MPH.

HAZARD...QUARTER SIZE HAIL. 

SOURCE...RADAR INDICATED. AT 450 AM...LAW ENFORCEMENT IN AUSTIN
         CONFIRMED HAIL TO THE SIZE OF QUARTERS.

IMPACT...DAMAGE TO VEHICLES IS EXPECTED. 

THIS SEVERE STORM WILL BE NEAR...
  LYLE AROUND 510 AM CDT. 
  ROSE CREEK AROUND 515 AM CDT. 
  ADAMS AROUND 540 AM CDT. 

OTHER LOCATIONS IMPACTED BY THIS SEVERE THUNDERSTORM INCLUDE LANSING...
MAPLEVIEW...ELKTON...TAOPI AND I 90 EXIT 187.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

PREPARE IMMEDIATELY FOR LARGE HAIL AND DEADLY CLOUD TO GROUND
LIGHTNING. SEEK SHELTER INSIDE A WELL-BUILT STRUCTURE. STAY AWAY FROM
WINDOWS.

TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.

&&

LAT...LON 4375 9305 4378 9302 4358 9254 4350 9262
      4350 9296 4356 9305
TIME...MOT...LOC 0953Z 298DEG 15KT 4365 9294 

HAIL...1.00IN
WIND...<50MPH
 
$$

DAS
299 
WWUS53 KARX 091004
SVSARX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LA CROSSE WI
504 AM CDT THU JUN 9 2016

MNC099-091045-
/O.CON.KARX.SV.W.0022.000000T0000Z-160609T1045Z/
MOWER MN-
504 AM CDT THU JUN 9 2016

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 545 AM CDT
FOR SOUTHERN MOWER COUNTY...

AT 503 AM CDT...A SEVERE THUNDERSTORM WAS LOCATED OVER ROSE CREEK...OR
JUST SOUTHEAST OF AUSTIN...MOVING SOUTHEAST AT 20 MPH.

HAZARD...QUARTER SIZE HAIL. 

SOURCE...RADAR INDICATED. 

IMPACT...DAMAGE TO VEHICLES IS EXPECTED. 

THIS SEVERE STORM WILL BE NEAR...
  ROSE CREEK AROUND 510 AM CDT. 
  ADAMS AROUND 530 AM CDT. 

OTHER LOCATIONS IMPACTED BY THIS SEVERE THUNDERSTORM INCLUDE LANSING...
MAPLEVIEW...ELKTON...TAOPI AND I 90 EXIT 187.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

PREPARE IMMEDIATELY FOR LARGE HAIL AND DEADLY CLOUD TO GROUND
LIGHTNING. SEEK SHELTER INSIDE A WELL-BUILT STRUCTURE. STAY AWAY FROM
WINDOWS.

TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.

&&

LAT...LON 4375 9305 4378 9302 4358 9254 4350 9262
      4350 9296 4356 9305
TIME...MOT...LOC 1003Z 298DEG 16KT 4363 9286 

HAIL...1.00IN
WIND...<50MPH
 
$$

DAS
164 
WWUS53 KARX 091012
SVSARX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LA CROSSE WI
512 AM CDT THU JUN 9 2016

MNC099-091045-
/O.CON.KARX.SV.W.0022.000000T0000Z-160609T1045Z/
MOWER MN-
512 AM CDT THU JUN 9 2016

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 545 AM CDT
FOR SOUTHERN MOWER COUNTY...

AT 511 AM CDT...A SEVERE THUNDERSTORM WAS LOCATED OVER ROSE CREEK...OR
10 MILES SOUTHEAST OF AUSTIN...MOVING SOUTHEAST AT 20 MPH.

HAZARD...QUARTER SIZE HAIL. 

SOURCE...RADAR INDICATED. 

IMPACT...DAMAGE TO VEHICLES IS EXPECTED. 

THIS SEVERE STORM WILL BE NEAR...
  ADAMS AROUND 525 AM CDT. 

OTHER LOCATIONS IMPACTED BY THIS SEVERE THUNDERSTORM INCLUDE ELKTON...
TAOPI...I 90 EXIT 187...JOHNSBURG AND I 90 EXIT 181.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

PREPARE IMMEDIATELY FOR LARGE HAIL AND DEADLY CLOUD TO GROUND
LIGHTNING. SEEK SHELTER INSIDE A WELL-BUILT STRUCTURE. STAY AWAY FROM
WINDOWS.

TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.

&&

LAT...LON 4367 9294 4371 9285 4358 9254 4350 9262
      4350 9296 4360 9298
TIME...MOT...LOC 1011Z 296DEG 18KT 4360 9279 

HAIL...1.00IN
WIND...<50MPH
 
$$

DAS
426 
WWUS53 KARX 091024
SVSARX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LA CROSSE WI
524 AM CDT THU JUN 9 2016

MNC099-091034-
/O.CAN.KARX.SV.W.0022.000000T0000Z-160609T1045Z/
MOWER MN-
524 AM CDT THU JUN 9 2016

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHERN MOWER COUNTY IS
CANCELLED...
                
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSE AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
THEREFORE THE WARNING HAS BEEN CANCELLED.  HOWEVER SMALL HAIL IS
STILL POSSIBLE WITH THIS THUNDERSTORM.

LAT...LON 4367 9294 4371 9285 4358 9254 4350 9262
      4350 9296 4360 9298
TIME...MOT...LOC 1022Z 306DEG 14KT 4357 9273 

$$

DAS

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS La Crosse, WI wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 9, 2:49 AM CDT, 1 hour 56 minutes earlier.

Area forecast discussion, Jun 9, 2:49 AM CDT, 1 hour 56 minutes before
Area Forecast Discussion
National Weather Service La Crosse WI
249 AM CDT Thu Jun 9 2016

.SHORT TERM...(Today through Tonight)
Issued at 249 AM CDT Thu Jun 9 2016

Surface map early this morning has a warm front arching from
southern SD through north central IA...and then washing out over
western IL. Incoming mid-level shortwave trough from eastern ND
/west central MN was aiding in warm air advection/isentropic
lift/moisture transport over the warm front and was firing a band of
so far behaved elevated/higher based thunderstorms across
southern/southeast MN into northeast IA. Otherwise, temperatures
early this morning ranged from the upper 40s/lower 50s northeast of
I-94 to the lower and middle 60s along and west of the Mississippi
River.

Models show the warm front lifting to along the I-90 corridor by
this afternoon/early evening. In the meantime, will see that mid-
level shortwave trough and bulk of thunderstorms push into central
and southeast WI by noon or so. Thinking there will be redevelopment
this afternoon into this evening along the warm front with daytime
heating and as moisture transport increases/impinges on the frontal
boundary. Most of this redevelopment should be confined to areas
along and north of the I-90/94 corridors. A few of the storms could
become strong with hail and gusty winds. Heat and humidity will be
on the increase otherwise, especially along and west of the
Mississippi where temperatures will climb into the middle/upper
80stoday with dew points in the middle 60s.

Showers and storms look to be on a diminishing trend overnight as
moisture transport wanes and bends eastward away from the front.
Plan on overnight lows mostly in the 60s.

.LONG TERM...(Friday through Wednesday)
Issued at 249 AM CDT Thu Jun 9 2016

The warm front pushes northeast of the I-94 corridor on Friday with
fairly stout capping taking place behind the front. This will
inhibit convection at least along and south of I-90 through the day.
The may be a few showers/storms on the fringe of this cap northeast
of I-94. Otherwise...real heat kicking in as highs climb well into
the 80s, with a few lower 90s south of I-90 and along/west of the
Mississippi River. These temperatures. combined with dew points in
the upper 60s will push heat indices into the 95-100 range southwest
of I-94.

Focus then shifts to an incoming mid-level shortwave from the
Northern plains which should trigger a complex of strong
thunderstorms across northern MN by early Friday evening. Moisture
transport and higher cape environment will likely keep this complex
of storms fueled as they slide southeast across the area during the
evening/overnight hours. Will need to keep and eye on this given
very high cape and favorable shear for severe potential.

Saturday will be another very warm/muggy day after the aforementioned
thunderstorm complex dissipates/moves southeast out of the area. A
cold front is then slip southward into the area during the afternoon
and is expected to fire scattered thunderstorms, mainly east of the
Mississippi River. NAM/GFS seem a bit overdone with dewpoint and
resultant Cape. Realistically and nonetheless, appears 0-3km Mucape
should be around 3000J/kg with bulk shear of 20-30Kt. So, cannot
rule out some stronger storms. Before the front makes passage, looks
like temperatures reach again well into the 80s and lower 90s with
heat indices once again in the 95-100 range southwest of I-94.

Relatively cooler/drier day on tap for Sunday east of the
Mississippi as Canadian high pressure builds south into the area. It
will still be very warm and humid west of the Mississippi however.
There will also be a chance of showers/storms as both the ECMWF/GFS
show some weak isentropic upglide ahead of low pressure over the
Northern Plains.

For Monday through Thursday...medium range models show an eventual
breakdown of upper level ridge as a closed low lifts out of the
Rockies into the Middle/Upper Mississippi Valley. This will produce a
chance of showers and storms through the period. Temperature-wise,
highs Monday start out in the upper 70s to the middle 80s...ending up
mainly in the 70s by Thursday.

&&

.AVIATION...(For the 06Z TAFS through 06Z Thursday night)
Issued at 1137 PM CDT Wed Jun 8 2016

The line of convection has been very slow to move east as it
became tied to the low level moisture transport this evening. This
is now starting to make some slow eastward progress with the
09.00Z NAM showing the moisture transport axis continuing to shift
east across the area through the overnight and then off to the
east early Thursday morning. The first warm front has made good
progress to the northeast this evening and extends from southwest
Minnesota into eastern Iowa and should continue to move northeast
in conjunction with the low level moisture transport. As these
two features move in, expecting the line of convection to move
into KRST early in the overnight and then reach KLSE before
sunrise. Ceilings in the activity so far this evening have
primarily remained VFR with an occasional MVFR report and will
show this for KRST, but plan to keep KLSE VFR through the night.
The activity will end early Thursday morning as the warm front
moves through. Expecting a mid level cap to develop behind the
front to keep any convection that forms Thursday afternoon east of
both airports.

&&

.ARX Watches/Warnings/Advisories...
WI...None.
MN...None.
IA...None.
&&

SHORT TERM...DAS
LONG TERM....DAS
AVIATION.....04
Hazardous weather outlook, Jun 9, 4:12 AM CDT, 33 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE LA CROSSE WI
412 AM CDT THU JUN 9 2016

IAZ008>011-018-019-029-030-MNZ079-086>088-094>096-WIZ017-029-
032>034-041>044-053>055-061-101015-
MITCHELL-HOWARD-WINNESHIEK-ALLAMAKEE-FLOYD-CHICKASAW-FAYETTE-
CLAYTON-WABASHA-DODGE-OLMSTED-WINONA-MOWER-FILLMORE-HOUSTON-
TAYLOR-CLARK-BUFFALO-TREMPEALEAU-JACKSON-LA CROSSE-MONROE-JUNEAU-
ADAMS-VERNON-CRAWFORD-RICHLAND-GRANT-
412 AM CDT THU JUN 9 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHEAST
IOWA...SOUTHEAST MINNESOTA...AND SOUTHWEST INTO CENTRAL
WISCONSIN.

.DAY ONE...TODAY AND TONIGHT

THUNDERSTORMS WILL DIMINISH BY LATER THIS MORNING. SCATTERED
STORMS ARE AGAIN POSSIBLE THIS AFTERNOON AND EVENING MAINLY EAST
OF THE MISSISSIPPI RIVER. A FEW OF THE STORMS COULD BE STRONG
WITH HAIL AND GUSTY WINDS.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH MONDAY

ANOTHER ROUND OF STORMS IS EXPECTED LATER FRIDAY AFTERNOON AND
FRIDAY NIGHT. SOME STORMS COULD BE SEVERE WITH ISOLATED LARGE HAIL
AND DAMAGING WINDS.

THUNDERSTORM CHANCES CONTINUE FROM SATURDAY NIGHT THROUGH MONDAY
WITH LIGHTNING BEING THE MAIN THREAT.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED FRIDAY NIGHT.

.EMERGENCY MANAGEMENT COORDINATION...

NO WEBINAR IS SCHEDULED.

DAS

In the hours before

Special weather statement, Jun 9, 4:05 AM CDT, 40 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LA CROSSE WI
405 AM CDT THU JUN 9 2016

IAZ008-MNZ094-090930-
MITCHELL-MOWER-
405 AM CDT THU JUN 9 2016

...A STRONG THUNDERSTORM WILL AFFECT NORTHERN MITCHELL AND SOUTHERN
MOWER COUNTIES...

AT 404 AM CDT...A STRONG THUNDERSTORM WAS LOCATED NEAR AUSTIN...MOVING
EAST AT 25 MPH.

WINDS IN EXCESS OF 30 MPH AND NICKEL SIZE HAIL ARE POSSIBLE WITH THIS
STORM.

LOCATIONS IMPACTED INCLUDE...
AUSTIN...LE ROY...ADAMS...LYLE...STACYVILLE...ROSE
CREEK...MAPLEVIEW... ELKTON...MCINTIRE...TAOPI...VARCO...RIVERBEND
CAMPGROUND...MONA...MEYER...AND OTRANTO.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

LAT...LON 4372 9305 4366 9245 4350 9245 4350 9255
      4342 9255 4338 9261 4349 9303 4350 9303
      4350 9305
TIME...MOT...LOC 0904Z 281DEG 21KT 4362 9299

DAS
Special weather statement, Jun 9, 4:28 AM CDT, 17 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LA CROSSE WI
428 AM CDT THU JUN 9 2016

IAZ008-MNZ094-091000-
MITCHELL-MOWER-
428 AM CDT THU JUN 9 2016

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT NORTHERN MITCHELL AND
SOUTHERN MOWER COUNTIES...

AT 427 AM CDT...RADAR INDICATED STRONG THUNDERSTORMS WERE LOCATED
ALONG A LINE EXTENDING FROM NEAR RAMSEY TO NEAR LYLE. MOVEMENT WAS
SOUTHEAST AT 30 MPH.

WINDS IN EXCESS OF 30 MPH AND NICKEL SIZE HAIL ARE POSSIBLE WITH
THESE STORMS.

LOCATIONS IMPACTED INCLUDE...
AUSTIN...RAMSEY...ADAMS...BROWNSDALE...LYLE...STACYVILLE...ROSE
CREEK... LANSING...MAPLEVIEW...ELKTON...TAOPI...VARCO...RIVERBEND
CAMPGROUND...MONA...TOETERVILLE...MEYER...AND OTRANTO.

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
CAUSE LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

FREQUENT CLOUD TO GROUND LIGHTNING IS ALSO OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

THESE STORMS MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO
STATIONS AND AVAILABLE TELEVISION STATIONS FOR ADDITIONAL INFORMATION
AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

LAT...LON 4381 9305 4363 9256 4336 9270 4349 9303
      4350 9303 4350 9305
TIME...MOT...LOC 0927Z 303DEG 26KT 4376 9300 4352 9288

DAS

The office that day

Everything else NWS La Crosse, WI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 9, 4:05 AM CDTSpecial Weather StatementARXMower25 min
Jun 9, 4:28 AM CDTSpecial Weather StatementARXMower32 min

Nearby

Severe Thunderstorm Warnings in Minnesota, 2016Every severe thunderstorm warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.